Almost automorphic mild solutions to some partial neutral functional-differential equations and applications
By Toka Diagana, Hernán R. Henríquez, Eduardo Hernández. 2008
58 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/b7b39b08b40f40f03caddbdd2369a2eadc1b6a07
Citations in the corpus
- Bounded Mild Solutions for Semilinear Integro Differential Equations in Banach Spaces (2010, unknown): “[1,3,18,25,27,32–34]).”